# SDR R61A2025040900174

- Difficulty date: April 6, 2025
- Submitted: April 9, 2025
- Operation: Air carrier
- Aircraft: N818MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000039
- Aircraft time: 43,803 hours, 30,150 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 17001424010
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT INSPECTION FOUND RH WING LOWER SKIN CRACKED INBD OF RIB 17 JUST AFT OF FWD SPAR, LENGTH 20 MM. REPAIRED IAW ETD2025-170-905482 ALSO REF VP-008365-2025 FOR WORK ACCOMPLISHED.
